Banzhaf LikeValue for Games with Interval Uncertainty
This paper focuses on the Banzhaf value for cooperative games with a finite set of players where the coalition values, expressed by the characteristic function, are compact intervals of the real numbers. We generalize the Banzhaf value for TU-cooperative games to the class of games with interval uncertainty which have many applications. Furthermore the Banzhaf like value is here characterized through some axioms.
Volume (Year): 7 (2013)
Issue (Month): 1 (March)
|Contact details of provider:|| Postal: Opletalova 26, CZ-110 00 Prague|
Phone: +420 2 222112330
Fax: +420 2 22112304
Web page: http://ies.fsv.cuni.cz/
More information through EDIRC
|Order Information:|| Web: http://auco.cuni.cz/ Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Andrzej S. Nowak, 1997. "note: On an Axiomatization of the Banzhaf Value without the Additivity Axiom," International Journal of Game Theory, Springer;Game Theory Society, vol. 26(1), pages 137-141.
- S. Alparslan Gök & R. Branzei & S. Tijs, 2010. "The interval Shapley value: an axiomatization," Central European Journal of Operations Research, Springer;Slovak Society for Operations Research;Hungarian Operational Research Society;Czech Society for Operations Research;Österr. Gesellschaft für Operations Research (ÖGOR);Slovenian Society Informatika - Section for Operational Research;Croatian Operational Research Society, vol. 18(2), pages 131-140, June.
- J. Puerto & F. Fernández & Y. Hinojosa, 2008. "Partially ordered cooperative games: extended core and Shapley value," Annals of Operations Research, Springer, vol. 158(1), pages 143-159, February.
- Sujis, J. & Borm, P. & De Waegenaere, A. & Tijs, S., 1995.
"Cooperative Games with Stochastic Payoffs,"
9588, Tilburg - Center for Economic Research.
- Suijs, J.P.M. & Borm, P.E.M. & De Waegenaere, A.M.B. & Tijs, S.H., 1999. "Cooperative games with stochastic payoffs," Other publications TiSEM f0fb042f-fe23-43f9-9982-d, Tilburg University, School of Economics and Management.
- Suijs, J.P.M. & Borm, P.E.M. & De Waegenaere, A.M.B. & Tijs, S.H., 1995. "Cooperative games with stochastic payoffs," Discussion Paper 1995-88, Tilburg University, Center for Economic Research.
When requesting a correction, please mention this item's handle: RePEc:fau:aucocz:au2013_005. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lenka Stastna)
If references are entirely missing, you can add them using this form.